# SDR DALA1016530962

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 54,323 hours, 40,732 cycles
- Engine: Pwa JT8D*
- Engine time: 19,869 hours, 36,533 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Misinstalled
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB PASSING THROUGH 8000 FT, THE CABIN CREW REPORTED A BURNING OIL SMELL FOLLOWED BY THE AFT LAVATORY SMOKE DETECTORS SOUNDING.  SMELL DISSIPATED AND FLIGHT CONTINUED TO ATL.  UPON ARRIVAL MAINTENANCE FOUND THE APU OIL CAP IMPROPERLY INSTALLED.  REPLACED APU AND ACCOMPLISHED OPERATION 5089 - PACK BURNOUT (2010-D0829)(DLM88101854).
